MathSciNet Relay Station
MathSciNet bibliographic data
MR2607271 35Q53 (35B10 35C08)
Liu, Changfu; Dai, Zhengde Exact periodic solitary wave solutions for the $(2+1)$-dimensional Boussinesq equation. J. Math. Anal. Appl. 367 (2010), no. 2, 444–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement